# SDR JRAA20160525003

- Difficulty date: May 24, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- Aircraft time: 50,894 hours, 32,966 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 10612131
- Part serial: 239
- Condition: Sticking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED LT MLG EXTENSION IN FLIGHT AT 315 KNOTS.  REDUCED AIRSPEED AND REDUCED ALTITUDE. CORRECTED SEVERE YAW.  SELECTED GEAR DOWN, 3 DOWN & LOCKED. CONTINUE TO DESTINATION.  FLY-BY CONFIRMED GEARS DOWN AND PERFORMED A SAFE LANDING.   JACKED ACFT, AND TROUBLESHOOT TO FAULTY INTERNALS, TIGHT ACTUATING PISTON IN MLG SELECTOR VALVE.  REPLACED LANDING GEAR SELECTOR VALVE, GEAR SWUNG MULTIPLE TIMES, COULD NOT DUPLICATE MAIN GEAR UNCOMMANDED EXTENSION.  SERVICED HYDRAULICS AND RETURNED ACFT TO SERVICE.
